MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCOPM15
Medical Device Problem Codes Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Emotional Changes (1831); Fever (1858); Nausea (1970); Necrosis (1971); Pain (1994); Perforation (2001); Seroma (2069); Tachycardia (2095); Vomiting (2144); Chills (2191); Discharge (2225); Hernia (2240); Injury (2348); Obstruction/Occlusion (2422); Ascites (2596); Fluid Discharge (2686); No Code Available (3191); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a parastomal hernia.It was reported that after implant, the patient experienced chronic pain, multiple small bowel obstructions, multiple abscesses, adhesions and recurrence.The device had been used with covidien tacking devices (lot# n0b0513, p9c1251) and c-qur v-patch mesh 4.3x4.3 cm (ref# (b)(4), lot# 10580516037).Post-operative patient treatment included mesh explant and multiple surgical revisions ((b)(6) 2010, (b)(6) 2012, (b)(6) 2012, (b)(6) 2013, (b)(6) 2016, (b)(6) 2017).
 
Additional Manufacturer Narrative
Additional information: concomitant device: abstack20 (lot#: n0b0513); 174006(lot#: p9c1251); c-qur v-patch mesh 4.3x4.3 cm (ref# 31200, lot# 10580516037 patient code-c64343(leukocytosis).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a parastomal hernia.It was reported that after implant, the patient experienced chronic pain, multiple small bowel obstructions, multiple abscesses, fluid collection, seroma, adhesions, abdominal pain, nausea, vomiting, fever, chills, tachycardia, leukocytosis, necrosis, ascites,small perforation, minor enteric spillage, and recurrence.Post-operative patient treatment included mesh explant, repair of hernia with mesh, lysis of adhesions, excision of mesh and tacks, reduction of parastomal hernia, enterorrhaphy, long tube decompression of small bowel, and multiple surgical revisions.The device had been used with c-qur v-patch mesh 4.3x4.3 cm (ref# 31200, lot# 10580516037).
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a parastomal hernia.It was reported that after implant, the patient experienced multiple small bowel obstructions, multiple abscesses, fluid collection, seroma, adhesions, abdominal pain, nausea, vomiting, fever, chills, tachycardia, leukocytosis, necrosis, ascites, small perforation, minor enteric spillage, mental pain, pain, disability, impairment, loss of enjoyment of life, defective mesh, and recurrence.Post-operative patient treatment included mesh explant, repair of hernia with mesh, lysis of adhesions, excision of mesh and tacks, reduction of parastomal hernia, enterorrhaphy, long tube decompression of small bowel, and multiple surgical revisions.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional info: additional codes.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a parastomal hernia.It was reported that after implant, the patient experienced multiple small bowel obstructions, multiple abscesses, fluid collection, seroma, adhesions, abdominal pain, nausea, vomiting, fever, chills, tachycardia, leukocytosis, necrosis, ascites, small perforation, minor enteric spillage, mental pain, pain, disability, impairment, loss of enjoyment of life, defective mesh, and recurrence.Post-operative patient treatment included mesh explant, repair of hernia with mesh, lysis of adhesions, excision of mesh and tacks, reduction of parastomal hernia, enterorrhaphy, long tube decompression of small bowel, multiple surgical revisions, x-ray, & ct scan.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key8290086
Report Number9615742-2019-00196
Device Sequence Number1953274
Product Code FTL
UDI-Device Identifier10884521177758
UDI-Public10884521177758
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081126
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2013
Device Model NumberPCOPM15
Device Catalogue NumberPCOPM15
Device Lot NumberPIF00188
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer11/06/2019
01/26/2022
11/15/2023
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date11/25/2019
02/10/2022
11/29/2023
Date Device Manufactured06/17/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age38 YR
Patient SexMale
Patient Weight85 KG
Patient RaceWhite